# SDR MWEA99848

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5919289517
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FITTING ASSEMBLY (TRUNNION) WAS FOUND CORRODED.  MAINTENANCE FITTED AND INSTALLED NEW FITTING ASSEMBLY.
